# SDR 07FDEA01957

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FR 16A- FR17, OUTBOARD SIDE STR 44 LT 4 SQ IN CORROSION REMOVED 9 FASTENERS FOR FOM PER A310-200 SRM 51-40-21.  REMOVED CORROSION PER A310-200 SRM 51-74-10.  MATERIAL BEFORE .063 AFTER .041 LOSS OF .021 FOUND TO BE OUT OF LIMITS PER A310-SRM 53-10-00.  COMPLIED WITH EA 6-5310-110480.  REINSTALLED FASTENERS PER A310 SRM 51-40-21.
